# SDR DALA2023053104373

- Difficulty date: May 10, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,524 hours, 32,581 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 IN REFERENCE AMDS 5211-3001-4L STEP 3 LENGTH OF COMPENSATOR INDICATOR EXTENSION AT SNUBBER L4 DOOR IS OUT OF LIMITS. CORRECTIVE ACTION: SUMMARY OF NRC 00538: WAS REMOVED AND REPLACED BY A SERVICEABLE SNUBBER PER B757-200 AMM 52-11. (2760952)
